Posted by chloe on September 29, 2001, at 17:16:27
In reply to Re: Is the LITHIUM causing this? » chloe, posted by Mitch on September 29, 2001, at 12:00:13
I do seem to be having a positive response to Li. But it's very uncomfortable. I am thinking and feeling things that I haven't felt for months. About doing projects, or increasing my work load, traveling for the holidays. This is all very unsettling. But you say this is a good thing? Ugh...I just feel so fragile and unsure.
Anyway, back to meds. The side effects of Lithium have been so easy to take, I can't believe I turned this stuff down so long. BUT, I know that the ER formula is what is making it tolerable. The long action and enteric coating of the pill make it so I don't have the nausea/diarrhea or the low blood sugar attacks and awful hand tremor that I experienced when I took it over 10 years ago in regular form.
The only draw back I can see is this inner disquiet. The caffineated feeling...And I am worried this may not go away. I just wonder if the disquiet make me get pissed off so fast. Or the disquiet is irrelevent, and I am just extra volitle as my mood improves...It's so hard to be patient and wait it out. A part of me wants to stop the Li.
But your words are reassuring. (I have a terrible sense of history!) Because I forgot that I had a bit of anxiety when I started at 300. So it's only natural that after being at 600 mgs, I could feel anxiety again. Thanks for the reminder!
I do need to talk to my pdoc on Monday about the agitation. But I don't think she will increase in the dose. Her target was 600mgs. And I think 600 mgs is more than enough.
Thanks for keeping me centered, Mitch!